See Alike in...

Alike App

Browser

Dawnie

935d

I had my anxiety meds raised (by my doctor) but I've been feeling worse. I've been more depressed and less active lately. is it time to try a different anxiety medication?

Top reply
    • Dawnie

      929d

      I had my dosage raised over 2 months ago. And it still hasn't been helping. I'm going to the doctors tomorrow 😊 hopefully we can get it sorted out

    • Dawnie

      929d

      I had my dosage raised over 2 months ago. And it still hasn't been helping. I'm going to the doctors tomorrow 😊 hopefully we can get it sorted out

    • Mila

      934d

      How long has it been since you raised the dosage? Maybe you need to wait a little bit longer until the meds will kick in and start working again

    • BonBonthecoolkid

      935d

      Either get a different medication or ask your doctor to lower your dosage. If the effects do more harm than good, that's when it's time to make a change

    • I_Like_Milfs

      935d

      Yes, never stay on the same medication if they're not helping. Keep trying until you find a medication that actually works. But don't get carried away.🙏

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion